Year 2018, Volume , Issue 25, Pages 65 - 71 2018-10-06

On (m,n)-bi-ideals in LA-semigroups

Thiti Gaketem [1]


In this paper we study define of an (m,n)-bi-ideals in LA-semigroup and study basic properties of it.

LA-semigroup, ideal, quasi-ideal, (m; n)-bi-ideals
  • [1] C. Jirojkul, R. Sripakorn and R. Chinran Minimal Quasi-Ideals in ¡-Semigroups Quasi-idels of semigroup, International Mathematical Forum.4 (2009) 7-11.
  • [2] M. A. Ansari and M. R. Khan 2011, Note on (m; n) bi-¡-ideals in ¡-semigroups, Rend.Circ. Mat. Palermo 60 (2011) 31-42.
  • [3] M. Akram, N. Yaqood and M. Khan On (m; n)-ideals in LA-semigroups, Applied Mathematical Science 7 (2013) 2187-2191.
  • [4] M. Khan, Faisal, and V. Amjid Ideals in intra-regular left almost semigroups, arXiv:1012.5598v1 [math.GR] (2010) pp. 1-10.
  • [5] M. Khan, Faisal, and V. Amjid On some classes of Abel-Grassmann's groupoids arXiv:1010.5965v2 [math.GR] (2010) 1-6.
  • [6] M. Sarwar (Kamran) Conditions for LA-semigroup to resemble associative structures, PhD thesis. Quaid-i-Azam University, 1933.
  • [7] M. Shabir and S. Naz Pure spetrum of an AG-groupoid with left identity and zero, World Applied Sciences Journal 17 (2012) 1759-1768.
  • [8] Q. Mushtaq and M. Khan 2009 M-System in LA-semigroups, Southeast Asian Bulletin of Mathematics 33 (2009) 321-327.
  • [9] T. Gaketem On (m; n)-quasi-ideals in LA-semigroups, Applied Science 7 (2015) 57-61.
  • [10] W. Khan, F. Yousafzai and M. Khan On generalized ideals of left almost semi-groups, European Journal of Pure and Applied Mathematics 9 (2016) 277-291.
Primary Language en
Journal Section Research Article
Authors

Author: Thiti Gaketem

Dates

Publication Date : October 6, 2018

Bibtex @research article { jnt487389, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {65 - 71}, doi = {}, title = {On (m,n)-bi-ideals in LA-semigroups}, key = {cite}, author = {Gaketem, Thiti} }
APA Gaketem, T . (2018). On (m,n)-bi-ideals in LA-semigroups. Journal of New Theory , (25) , 65-71 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/39585/487389
MLA Gaketem, T . "On (m,n)-bi-ideals in LA-semigroups". Journal of New Theory (2018 ): 65-71 <https://dergipark.org.tr/en/pub/jnt/issue/39585/487389>
Chicago Gaketem, T . "On (m,n)-bi-ideals in LA-semigroups". Journal of New Theory (2018 ): 65-71
RIS TY - JOUR T1 - On (m,n)-bi-ideals in LA-semigroups AU - Thiti Gaketem Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 65 EP - 71 VL - IS - 25 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory On (m,n)-bi-ideals in LA-semigroups %A Thiti Gaketem %T On (m,n)-bi-ideals in LA-semigroups %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 25 %R %U
ISNAD Gaketem, Thiti . "On (m,n)-bi-ideals in LA-semigroups". Journal of New Theory / 25 (October 2018): 65-71 .
AMA Gaketem T . On (m,n)-bi-ideals in LA-semigroups. JNT. 2018; (25): 65-71.
Vancouver Gaketem T . On (m,n)-bi-ideals in LA-semigroups. Journal of New Theory. 2018; (25): 71-65.